On elliptic surfaces of Mordell-Weil rank 4

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)101-115
Number of pages15
JournalNagoya Mathematical Journal
Volume102
StatePublished - 1986

Fingerprint

Elliptic Surfaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On elliptic surfaces of Mordell-Weil rank 4. / Bremner, Andrew.

In: Nagoya Mathematical Journal, Vol. 102, 1986, p. 101-115.

Research output: Contribution to journalArticle

@article{a5c72b1b024e4ae3b05d5734e74b755c,
title = "On elliptic surfaces of Mordell-Weil rank 4",
author = "Andrew Bremner",
year = "1986",
language = "English (US)",
volume = "102",
pages = "101--115",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - On elliptic surfaces of Mordell-Weil rank 4

AU - Bremner, Andrew

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=84972537178&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972537178&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972537178

VL - 102

SP - 101

EP - 115

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -